Keyword : PQ-trees


A Polynomial Time Algorithm for Finding a Minimally Generalized Linear Interval Graph Pattern
Hitoshi YAMASAKI Takayoshi SHOUDAI 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2009/02/01
Vol. E92-D  No. 2 ; pp. 120-129
Type of Manuscript:  Special Section PAPER (Special Section on Foundations of Computer Science)
Category: 
Keyword: 
interval graphsPQ-treesgraph structured patternsgraph miningcomputational learning theory
 Summary | Full Text:PDF(983.4KB)